# SDR NACA2021101000001

- Difficulty date: October 10, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 82,359 hours, 13,732 cycles
- System (JASC): 2420 · AC Generation System
- Part: Control Unit
- Part number: 734284F
- Part serial: 6314
- Condition: Failed
- Part time: 1,369 hours, 294 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DISCREPANCY: LEFT GENERATOR OFF AND ON INTERMITTENTLY DURING TAXI. CORRECTIVE ACTION: REPLACED LEFT GCU IAW AMM 24-22-02. OPS CHECK GOOD, NO DEFECTS NOTED, ALSO CLEANED IDG OIL PLUG.
